Announcement

Collapse
No announcement yet.

Sertraline

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    #46
    DeeH Thanks I’ve put up with it but now I’m losing hand movements, and need more help it will get rather embarrassing but doctors say it’s meds but it’s more of the sensation in my legs and that region that’s the problem I’m thinking it’s something else 🤦‍♂️

    Comment


      #47
      Ellie my partner got to tell everyone b4 I go to appointments 🤦‍♂️

      Comment


        #48
        Gorgeous profile photo btw Pat 👍👍
        ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
        Eye gaze user - No functional limbs - No speech - Feeding tube - Overnight NIV.

        Comment


          #49
          Ellie Thanks x back when I could cuddle him 😢

          Comment


            #50
            Patw is it possible to reduce the dose of Sertraline. It’s a shame if your feeling well on them it may be halving the dose may reduce the problem. Good luck. X

            Comment


              #51
              Piglet hi I changed from setraline on orders from doctor but no change , I think it’s just 1 of those things, i just get weird nerve feeling in legs and private regions

              Comment


                #52
                Originally posted by Patw View Post
                I changed from setraline on orders from doctor but no change
                If you changed to a similar SSRI Pat, given that you have a history of this side effect, you may be more susceptible to SSRI-related priapism, if that's what it is.

                Sertraline, citalopram, escitalopram and fluoxetine are amongst the drugs identified as having a link to priapism. xx
                ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
                Eye gaze user - No functional limbs - No speech - Feeding tube - Overnight NIV.

                Comment


                  #53
                  I wanted to add something here but no meds involved. Is that possible too? I'm too embarrassed to explain. 😳
                  when i can think of something profound i will update this.

                  Comment


                    #54
                    denise If it's MND related, it's fair game, there should be no cause for embarrassment. Start a thread for the topic. xx
                    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Spinal (hand) Onset.
                    Eye gaze user - No functional limbs - No speech - Feeding tube - Overnight NIV.

                    Comment

                    Working...
                    X